advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From London, UK:

My boyfriend is type 1 (for 30 years) and injects early morning, midday and at around 6 P.M. He eats within a half hour of the 6 P.M. jab and will have a small snack before midnight. He insists he cannot eat out later in the evening as it doesn't fit with this routine. Is there any way to alter this routine? Can he snack around 6 and eat more later?

Answer:

It sounds like your boyfriend might be using a long acting insulin for his 6 P.M. shot and possibly in the morning too. He certainly could have more flexibility by using a rapid acting insulin such as Humalog or by converting to pump therapy. All of this should be discussed with his diabetes team and a plan put in place that will allow him to lead the kind of life he chooses.

LW

DTQ-20000119061323
Original posting 30 Mar 2000
Posted to Meal Planning, Food and Diet

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.